# SDR 200200190

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 105,715 hours, 22,784 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON WCS REAR SPAR WEB AT RBL 98.55.  THE CORROSION WAS BLENDED PER B747 SRM 57-10-01.
